# SDR SWAA2020081805550

- Difficulty date: August 2, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.LH Z-ANGLE CORROSION AROUND FASTNER HOLES STA 500E-500I LBL25 WL156 / REMOVED CORROSION AT FWD CARGO COMP. L/H Z-ANGLE STA 500E TO 500I LBL 25 IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .040 REMINING .036 LOSS .004 AT BETWEEN 500I TO 500H FOUND TO BE WITHIN LIMITS IAW B737 SRM 53-00-53-1A-2. TREATED AND PRIME AREAS IAW B737 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804. STA 500E - 500H ORIGINAL 'T' .040 REMAIN .028 LOSS .012 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. BETWEEN STA 500E - 500H REPAIR WAS ACCOMPLISHED ON W/O 4235091. P/N 143A7501-187
